Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Table errata: “On the converse of Fermat’s theorem. II” (Amer. Math. Monthly 56 (1949), 300–309)

Author: D. H. Lehmer
Journal: Math. Comp. 25 (1971), 943-944
MSC: Primary 65A05; Secondary 10A25
MathSciNet review: 0400630
Full-text PDF Free Access

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65A05, 10A25

Retrieve articles in all journals with MSC: 65A05, 10A25

Additional Information

Article copyright: © Copyright 1971 American Mathematical Society